On bessel summation

Chandrasekharan, K. ; Szasz, Otto (1948) On bessel summation American Journal of Mathematics, 70 (4). pp. 709-729. ISSN 0002-9327

Full text not available from this repository.

Official URL: http://www.jstor.org/stable/2372208


This article does not have an abstract.

Item Type:Article
Source:Copyright of this article belongs to Johns Hopkins University Press.
ID Code:5542
Deposited On:19 Oct 2010 11:58
Last Modified:20 May 2011 11:39

Repository Staff Only: item control page